American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Frank Morgan. A round ball uniquely minimizes gravitational potential energy. Proc. Amer. Math. Soc. 133 (2005) 2733-2735. MR 2146221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3715-3724. MR 2084096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pengzi Miao. Asymptotically flat and scalar flat metrics on $\mathbb{R}^3$ admitting a horizon. Proc. Amer. Math. Soc. 132 (2004) 217-222. MR 2021265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ambar Sengupta. Gauge invariant functions of connections . Proc. Amer. Math. Soc. 121 (1994) 897-905. MR 1215205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jack Morava and Hirotaka Tamanoi. A vanishing theorem for the conformal anomaly in dimension $>2$ . Proc. Amer. Math. Soc. 100 (1987) 767-774. MR 894452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hajime Urakawa. Indices and nullities of Yang-Mills fields . Proc. Amer. Math. Soc. 98 (1986) 475-479. MR 857945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1